Advertisement

Ukrainian Mathematical Journal

, Volume 31, Issue 3, pp 198–204 | Cite as

Representation of functions by series\(\sum\limits_{n = 1}^\infty {d_n } f(\lambda _n Z)\)

  • B. V. Vinnitskii
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. F. Leont'ev, Exponential Series [in Russian], Nauka, Moscow (1976).Google Scholar
  2. 2.
    V. Kh. Musoyan, “Representation of an arbitrary analytic function by special series,” Dokl. Akad. Nauk SSSR,164, No. 1, 47–50 (1965).Google Scholar
  3. 3.
    A. F. Leont'ev, “Representation of functions by generalized Dirichtet series,” Usp. Mat. Nauk,24, No. 2, 67–164 (1969).Google Scholar
  4. 4.
    Yu. A. Kaz'min, “On a problem of A. O. Gel'fond,” Mat. Sb.,90, No. 4, 521–543 (1973).Google Scholar
  5. 5.
    G. Pólya and G. Szegö, Problems and Theorems of Analysis [Russian translation], Vol. 2, Gostekhizdat, Moscow (1956).Google Scholar
  6. 6.
    B. V. Vinnitskii and M. N. Sheremeta, “Asymptotic behavior of coefficients of Dirichlet series representing entire functions,” Ukr. Mat. Zh.,27, No. 2, 147–157 (1975).Google Scholar
  7. 7.
    I. I. Ibragimov, Interpolation Methods for Functions and Their Applications [in Russian], Nauka, Moscow (1971).Google Scholar
  8. 8.
    B. Ya. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc. (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • B. V. Vinnitskii
    • 1
  1. 1.Lvov State UniversityUSSR

Personalised recommendations